# SDR AALA20160402002

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 19,087 hours, 7,369 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 8020701
- Condition: Faulty
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL, ACFT NOT OVERWEIGHT.  DURING APPROACH WITH TE FLAPS AT 30, THE AMBER LE TRANSIT LIGHT & OVERHEAD AMBER SLAT 6 LIGHT ILLUMINATED.  ACCOMPLISHED FIM 27-88-00 WITH SLAT 6 PROXIMITY FAULT RETURNED.  R & R 6 SLAT SENSOR S1004 IAW AMM 27-88-11.  ACCOMPLISHED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
